# SDR ASAA2015010710218

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 26,039 hours, 8,008 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 0855
- Condition: Failed
- Location: Fuel Qty
- Part time: 50,491 hours, 22,488 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER REFUELING VALVE CAUSING "FUELING CONT" CIRCUIT BREAKER TO TRIP.  ACFT GROUNDED.  BOTH INBOUND CREW STATED THAT ALL CIRCUIT BREAKERS WERE VERIFIED IN BEFORE DEPARTING.  FOUND FUELING INDICATOR CIRCUIT BREAKER TRIPPING EVERY TIME FUELING DOOR OPENED AND WILL NOT RESET.  REMOVED CENTER TANK REFUEL INDICATOR AND BOTH CIRCUIT BREAKERS REMAIN RESET AND REFUELING POWER REMAINS ON.  SUSPECT BAD CENTER TANK REFUEL INDICATOR CAUSING ALL PROBLEMS.  R & R CENTER TANK REFUEL INDICATOR IAW MM 28-41-61-400-801. PERFORMED PRESSURE FUELING SYSTEM TEST REF MM 28-21-00.  OPS CHECKED GOOD.
